# SDR UALA2011042802067

- Difficulty date: April 28, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 49,727 hours, 5,894 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Fumes
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT UNINTENTIONALLY ACTIVATED.  SCENT OF FUMES FROM LIGHT.  LIGHT TURNED BACK TO NORMAL POSITION.  NO MORE FUMES. ALL CLEAR. FLIGHT CONTINUING WITHOUT FURTHER INCIDENT.
